# SDR 2004FA0000399

- Difficulty date: March 17, 2004
- Submitted: May 12, 2004
- Operation: General aviation
- Aircraft: N969WC
- Make and model: Micco MAC-145A
- Aircraft serial: 260010
- Engine: Lyc IO540*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION THE BUTT WELDS IN THE LOWER MAIN SPAR REINFORCEMENT STRAP. APPROX 6.50 INCHES IB FROM EACH END OF THE REINFORCEMENT STRAP.  DO NOT HAVE PROPER PENETRATION AND ARE CRACKED THRU THE WELD.  MFG WAS CONTACTED AND REPAIR INSTRUCTIONS WERE PROVIDED.  THE WELDS WERE PROPERLY PREPARED AND REWELDED IAW MFG.
